Alert archive / Arizona / Flash Flood Warnings in 2015
Flash Flood Warning 18, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 31, 2015, 8:53 PM MST for Maricopa County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2015, 8:53 PM MST (03:53 UTC)
- Expired
- Sep 1, 2015, 12:00 AM MST
- In force
- 3 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 44 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 3.9 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 2659 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960
WGUS55 KPSR 010353
FFWPSR
AZC013-010700-
/O.NEW.KPSR.FF.W.0018.150901T0353Z-150901T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
853 PM MST MON AUG 31 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL MIDNIGHT MST
* AT 852 PM MST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. OVER ONE INCH OF RAIN HAS
ALREADY FALLEN IN THE PAST HALF HOUR. FLASH FLOODING IS EXPECTED
TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHOENIX...PARADISE VALLEY AND PIESTEWA PEAK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3359 11197 3355 11194 3351 11199 3350 11206
3351 11211 3356 11209 3360 11203
$$
183 follow-up statements
888
WGUS75 KPSR 010441
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
941 PM MST MON AUG 31 2015
AZC013-010700-
/O.CON.KPSR.FF.W.0018.000000T0000Z-150901T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
941 PM MST MON AUG 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FOR
NORTHEASTERN MARICOPA COUNTY...
AT 940 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS HAVE ENDED
ACROSS THE WARNED AREA. HOWEVER...RADAR ESTIMATED UP TO TWO INCHES
OF RAIN HAVE FALLEN...AND FLASH FLOODING IS EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHOENIX...PARADISE VALLEY AND PIESTEWA PEAK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3359 11197 3355 11194 3351 11199 3350 11206
3351 11211 3356 11209 3360 11203
$$
18980
WGUS75 KPSR 010525
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1025 PM MST MON AUG 31 2015
AZC013-010700-
/O.CON.KPSR.FF.W.0018.000000T0000Z-150901T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1025 PM MST MON AUG 31 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FOR
NORTHEASTERN MARICOPA COUNTY...
AT 1023 PM MST...DOPPLER RADAR INDICATED HEAVY RAIN HAS ENDED ACROSS
THE WARNED AREA. HOWEVER...RADAR AND OBSERVATIONS INDICATED UP TO
ONE INCH OF RAIN HAS FALLEN. FLOODING HAS BEEN REPORTED ALONG
HIGHWAY 51.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHOENIX...PARADISE VALLEY AND PIESTEWA PEAK PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3359 11197 3355 11194 3351 11199 3350 11206
3351 11211 3356 11209 3360 11203
$$
18617
WGUS75 KPSR 010658
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1158 PM MST MON AUG 31 2015
AZC013-010708-
/O.EXP.KPSR.FF.W.0018.000000T0000Z-150901T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1158 PM MST MON AUG 31 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN MARICOPA COUNTY WILL
EXPIRE AT 1200 AM MST...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3359 11197 3355 11194 3351 11199 3350 11206
3351 11211 3356 11209 3360 11203
$$
18What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:33 PM MST, 6 hours 20 minutes earlier.
Area forecast discussion, Aug 31, 2:33 PM MST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 233 PM MST MON AUG 31 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN TONIGHT ACROSS THE PHOENIX AREA AND POINTS EAST...ALTHOUGH A SLIGHT DRYING TREND IS EXPECTED BY THE MIDDLE OF THE WEEK. MOISTURE IS EXPECTED TO RETURN TO THE AREA LATE IN THE WEEK WITH ADDITIONAL SHOWERS/STORMS POSSIBLE FRIDAY THROUGH THE WEEKEND. A GRADUAL COOLING TREND IS ALSO ANTICIPATED THIS WEEK THROUGH THURSDAY. && .DISCUSSION... LATEST STREAMLINE ANALYSIS SHOWS THAT THE RIDGE HAS DRIFTED SLIGHTLY TO THE EAST...BUT OVERALL VERY LITTLE HAS CHANGED SYNOPTICALLY OVER THE PAST FEW DAYS. INTERESTING TO NOTE THAT THE NCAR ENSEMBLE PICKED UP ON THE MORNING ACTIVITY ACROSS GILA COUNTY AND CONSEQUENTLY MORE WEIGHT WAS ASSIGNED TO THIS GUIDANCE THROUGH THE EVENING. OTHER CONVECTIVE ALLOWING GUIDANCE CONTINUES TO SUGGEST THAT ISOLATED/SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP ACROSS THE PHOENIX AREA AND POINTS EASTWARD THIS EVENING...AIDED BY SUFFICIENT LOW-LEVEL MOISTURE...BOUNDARY PROPAGATION FROM THE SOUTH AND RELATIVELY COOL TEMPERATURES ALOFT ASSOCIATED WITH A TROUGH TO THE WEST. LATEST ACARS SOUNDINGS SHOW THAT STEERING FLOW HAS VEERED SLIGHTLY TO THE SOUTHWEST...WHICH AT LEAST CONCEPTUALLY SHOULD FOCUS ACTIVITY SOMEWHAT FURTHER EAST THAN IN PREVIOUS NIGHTS. A WARM LAYER NEAR 700 MB IS ALSO EVIDENT...WHICH IS LIKELY RESULTING IN CONSIDERABLE CONVECTIVE INHIBITION AND MOSTLY CLEAR SKIES ACROSS THE PHOENIX AREA. U OF A WRFS HAVE PERFORMED WELL THE PAST FEW EVENINGS AND AGAIN INDICATE THAT SCATTERED ACTIVITY IS POSSIBLE ACROSS THE PHOENIX AREA. FORECAST POPS WERE INCREASED TO 20-30 PERCENT ACROSS PORTIONS OF SOUTH-CENTRAL AZ FOR TONIGHT. MOST AREAS WILL NOT SEE MEASURABLERAINFALL...THOUGH LIGHTNING...GUSTY WINDS AND AREAS OF BLOWING DUST ARE MORE PROBABLE. && .PREVIOUS DISCUSSION... FORECAST CONFIDENCE TUESDAY THROUGH THURSDAY IS LOW. DETERMINISTIC GUIDANCE TAKEN AT FACE VALUE WOULD SUGGEST A DOWNWARD TREND IN STORMS THROUGH MID WEEK...HOWEVER PROBABILISTIC TOOLS SUGGEST THE BL WILL REMAIN MOIST WITH MODEST INSTABILITY ACROSS THE REGION. OF COURSE THE MISSING INGREDIENT IS A TRIGGER TO KICK OFF STORMS IN THE FIRST PLACE AND NONE OF THE DETERMINISTIC GUIDANCE INDICATE MUCH IN THE WAY OF INVERTED TROUGHS OR LARGER SCALE FEATURES. WILL HANG ONTO SOMEWHAT ELEVATED POPS /HIGHER THAN CLIMO/ THROUGH MID WEEK ON THE PREMISE THAT STORMS WILL BE TRIGGERED BY COLLIDING OUTFLOWS. FORECAST CONFIDENCE ISN'T MUCH HIGHER LATER IN THE FORECAST PERIOD. IT WOULD APPEAR THAT MOISTURE WILL BE DRAWN INTO THE REGION FROM THE TROPICS LATE IN THE WEEK /FRIDAY-SATURDAY/ ALTHOUGH EXACTLY WHERE THIS AXIS OF DEEPEST MOISTURE RESIDES IS STILL UP FOR DEBATE. 00Z DETERMINISTIC GFS AND ECMWF SUGGEST ANOMALOUSLY HIGH PWATS AND MIXING RATIOS WILL OVERSPREAD MUCH OF THE DESERT SOUTHWEST WHEREAS GEFS AND NAEFS KEEP THIS MOISTURE SOUTH OF THE INTERNATIONAL BORDER AND SHIFT IT TOWARD THE AZ/NM BORDER. GIVEN THE MAGNITUDE OF THE 700-300MB FLOW DURING THIS TIME PERIOD /AROUND 30-40KTS/...I'M SKEPTICAL THE MOISTURE WILL REMAIN CONFINED TO THE BORDER AND POINTS SOUTH. DEWPOINTS HAVE BEEN BUMPED UP LATE IN THE WEEK AND POPS HAVE ALSO BEEN ELEVATED A BIT OVER INHERITED VALUES /MORE IN LINE WITH CLIMO/. COULD END UP SEEING ELEVATED RAIN CHANCES LATE IN THE WEEK INTO THE WEEKEND...BUT COULD JUST AS EASILY SEE INCREASE CLOUD COVER AND DRY CONDITIONS DEPENDING ON WHERE THE MOISTURE AXIS POSITIONS ITSELF. THUS CONFIDENCE IN PRECIP CHANCES IS LOW. FAIRLY HIGH CONFIDENCE IN LOWER TEMPERATURES LATE IN THE WEEK WITH SOME OF THE RAW UN-CORRECTED GUIDANCE POINTING TO HIGHS IN THE UPPER 90S. LOWERED TEMPERATURES A FEW DEGREES FROM FRIDAY ONWARD ACCORDINGLY. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... WEATHER CONDITIONS SIMILAR TO THOSE OBSERVED OVER THE WEEKEND ONLY SLIGHTLY SHIFTED A LITTLE FURTHER TO THE EAST. SO RESULTING FORECAST FOR THE PHOENIX AREA TERMINALS WILL BE AGAIN FOR AT LEAST VCTS FOR A PERIOD THIS EVENING...WITH OUTFLOW INTRUSIONS TO COME BEFORE ANY THUNDER DEVELOPMENT. THINKING THAT ANY OUTFLOW WIND SHIFTS COULD OCCUR AROUND 01/02Z OR SO...WITH CB AND TS/RA DEVELOPMENT POSSIBLY FOLLOWING OVER THE REMAINDER OF THE EVENING HOURS. DEBRIS CLOUDINESS AND A STRAY SHOWER COULD LINGER BEYOND MIDNIGHT BEFORE CONDITIONS SCATTER OUT TOWARDS THE AM HOURS. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... PASSING MID AND HIGH LEVEL CLOUDS WILL CONTINUE TO DRIFT NORTHEASTWARD AS SUBTLE TROUGHING ALOFT REMAINS OVER SOUTHEAST CA. DAYTIME WINDS FOR KIPL TO STAY MOSTLY VRB BEFORE TAKING UP TYPICAL SUNDOWNER WESTERLIES IN THE EVENING. ELEVATED SOUTHERLY BREEZES TO PERSIST FOR KBLH WITH SOME AFTN GUSTINESS JUST SHY OF 20KTS OR SO. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY... A LOW PRESSURE SYSTEM ACROSS THE PACIFIC NORTHWEST WILL DISPLACE THE MONSOON HIGH SLIGHTLY TO THE SOUTH AND EAST THROUGH THE WEEK. THE TREND WILL BE TOWARDS COOLER CONDITIONS ACROSS THE DESERT SOUTHWEST WITH HIGH TEMPERATURES NEAR OR SLIGHTLY BELOW SEASONAL NORMALS EACH DAY. HOWEVER SUFFICIENT MOISTURE WILL LINGER ACROSS EASTERN ARIZONA TO KEEP AT LEAST A SLIGHT CHANCE FOR THUNDERSTORMS FROM PHOENIX EAST WEDNESDAY INTO THURSDAY. MINIMUM RH VALUES WILL FALL BELOW 15 PERCENT WEDNESDAY AND THURSDAY ACROSS SOUTHEAST CALIFORNIA WITH VALUES ABOVE 15 PERCENT EXPECTED EAST OF THE LOWER COLORADO RIVER. FOR FRIDAY INTO THE WEEKEND...LATEST GUIDANCE MORE INSISTENT UPON A RETURN TO DEEPER MOISTURE...HIGHER HUMIDITY AND BETTER RAIN CHANCES...PARTICULARLY ACROSS SOUTH CENTRAL ARIZONA. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...LEINS AVIATION...NOLTE FIRE WEATHER...CB/HIRSCH
In the hours before
Local storm report, Aug 31, 8:42 PM MST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
842 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG 1 N ARIZONA STATE FAIRG 33.48N 112.09W
08/31/2015 MARICOPA AZ BROADCAST MEDIA
DOWNED POWER POLES AND POWER LINES LAYING ATOP HOUSES
AT 17TH AVE AND THOMAS
&&
EVENT NUMBER PSR1500218
KINCAIDSpecial weather statement, Aug 31, 8:43 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
843 PM MST MON AUG 31 2015
AZZ023-024-010430-
GREATER PHOENIX AREA AZ-SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
843 PM MST MON AUG 31 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN GILA AND NORTHEASTERN MARICOPA COUNTIES
UNTIL 930 PM MST
AT 843 PM MST...DOPPLER RADAR WAS TRACKING A STRONG OUTFLOW BOUNDARY
ALONG A LINE EXTENDING FROM NEAR FOUNTAIN HILLS TO NEAR RIO VERDE TO
SUGARLOAF MOUNTAIN...AND MOVING NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS OUTFLOW BOUNDARY.
LOCATIONS IMPACTED INCLUDE...
SCOTTSDALE...FOUNTAIN HILLS...ROUND VALLEY...SYCAMORE CREEK...
BALLANTINE TRAILHEAD...SUGARLOAF MOUNTAIN...SUNFLOWER...SALT RIVER
TUBING RECREATION AREA...GOLDFIELD RANCH...MCDOWELL MOUNTAIN PARK...
SAGUARO LAKE...RIO VERDE...GRANITE REEF DAM AND FORT MCDOWELL.
LAT...LON 3399 11142 3396 11139 3394 11135 3358 11145
3351 11166 3350 11185 3401 11179 3400 11150
3401 11148 3401 11143
TIME...MOT...LOC 0343Z 191DEG 32KT 3358 11181 3368 11168 3368 11155
18Local storm report, Aug 31, 8:44 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
844 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL ARIZONA STATE UNIVERSIT 33.42N 111.93W
08/31/2015 E0.25 INCH MARICOPA AZ PUBLIC
PEA SIZED HAIL AT ASU
&&
EVENT NUMBER PSR1500219
KINCAIDLocal storm report, Aug 31, 8:46 PM MST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
846 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND DMG 2 N PAPAGO PARK 33.48N 111.95W
08/31/2015 MARICOPA AZ TRAINED SPOTTER
ESTIMATED 55 MPH WIND TREE UPROOTED
&&
EVENT NUMBER PSR1500220
KINCAIDLocal storm report, Aug 31, 8:49 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
849 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG 2 SW ARIZONA STATE FAIR 33.45N 112.12W
08/31/2015 MARICOPA AZ TRAINED SPOTTER
NUMEROUS TREES DOWN AT 27TH AVE AND VAN BUREN
&&
EVENT NUMBER PSR1500221
KINCAIDLocal storm report, Aug 31, 8:51 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
851 PM MST MON AUG 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLOOD 2 W PAPAGO PARK 33.45N 111.98W
08/31/2015 MARICOPA AZ BROADCAST MEDIA
DRIVER STRANDED DUE TO FLOODING 48TH ST AND VAN BUREN
&&
EVENT NUMBER PSR1500222
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 6:01 PM MST | Blowing Dust Advisory | PSR | 59 min | |
| Aug 31, 6:23 PM MST | Special Weather Statement | PSR | Pinal | 37 min |
| Aug 31, 6:57 PM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Aug 31, 6:59 PM MST | Special Weather Statement | PSR | Pinal | 31 min |
| Aug 31, 7:01 PM MST | Blowing Dust Advisory | PSR | 59 min | |
| Aug 31, 7:01 PM MST | Special Weather Statement | PSR | Gila | 29 min |
| Aug 31, 7:10 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 35 min |
| Aug 31, 7:23 PM MST | Special Weather Statement | PSR | Pinal | 37 min |
| Aug 31, 7:29 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 31, 7:31 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 31, 7:37 PM MST | Special Weather Statement | PSR | Maricopa | 23 min |
| Aug 31, 7:44 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 31, 7:46 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 29 min |
| Aug 31, 7:49 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 26 min |
| Aug 31, 7:55 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 31, 8:02 PM MST | Special Weather Statement | PSR | Pinal | 43 min |
| Aug 31, 8:08 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
| Aug 31, 8:17 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 28 min |
| Aug 31, 8:31 PM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Aug 31, 8:34 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Aug 31, 8:40 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 35 min |
| Aug 31, 8:43 PM MST | Special Weather Statement | PSR | 47 min | |
| Aug 31, 9:10 PM MST | Special Weather Statement | PSR | 50 min | |
| Aug 31, 9:14 PM MST | Special Weather Statement | PSR | Pinal | 31 min |
| Aug 31, 9:32 PM MST | Areal Flood Advisory | PSR | Pinal | 118 min |
| Aug 31, 9:38 PM MST | Special Weather Statement | PSR | 52 min | |
| Aug 31, 9:58 PM MST | Flash Flood Warning | PSR | Pinal | 3 hr |
| Aug 31, 10:42 PM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.